In 2006 I had a Cystecele repair, (uterus removed) then 2 other surgeries to correct rejection to the mesh used in my repair. Then I was put on Premarin (vaginally) 3x's a week in 2009.
I also have been put on Simvastatin for high colesterol. But have had a fear of all the rumors about these drugs and side effects. So I went off, then back on since 2008.
Well my body is very sensitive and I have allergy reactions to some medicines. In 2006 I had a really bad reaction to Omnicef (an antibiotic given for a sinus infection).
My question is this last year I have had twisting ligaments and really bad muscle pain. When I do my AM Yoga-stretching I'm OK, but lifting weights-small weights at the gym, my grandchildren (30+) I have this unbearable muscle pain. Then the pain would linger many seconds afterwards and I need to hold my breath until it subsides.
I'm 53 years old, I know that muscles get sore and tired and I know that feeling, but I've never felt this type of pain before. I also, when walking have this ankle issue, I have to stop walking suddenly-it feels like my ligament twists and I have to wait until it gets back to normal before I can continue to walk.
I'm 5'4" and 160 lbs. For over a 2 years I was blaming my extra weight since my surgery, but I'm really thinking now that it's medication related. I'm going to make a doctor's appointment, but would like some thoughts or has anyone had these similar issues.